# SDR AALA201807179008

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 56,757 hours, 22,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FUSELAGE SKIN AT THE LAVATORY VACUUM WASTE VENT.  THE AIRCRAFT WAS GROUNDED.  REPAIRED FUSELAGE SKIN IAW SRM 53-70-01-2R-3.
